MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE 2R

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE 2R
Model Number 02.12.3D02R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Loss of Range of Motion (2032)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and stiffness in the knee due to a nickel sensitivity.About 7 months after the primary surgery, the surgeon revised all components to sensitin components.The surgery was completed successfully.Patient brought up nickel sensitivity to the doctor before primary but the surgeon was not concerned.Turned out patient did have nickel sensitivity and had to have all components revised.
 
Additional Manufacturer Narrative
Batch review performed on 20 june 2025.Gmk-spherika 02.12.3d02r gmk 3dmetal tibial tray size 2r (k221850) lot.2316458 lot 2316458: (b)(4) items manufactured and released on 25/10/2023.Expiration date: 09/10/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the event: gmk-spherika 02.12.E0210fr gmk-sphere tibial insert e-cross - flex 2r - 10mm (k202022) lot.2412079 lot 2412079: (b)(4) items manufactured and released on 28/05/2024.Expiration date: 13/05/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka163r gmk spherika femur porous tigrowthc+ha s3r (k223548) lot.2345362 lot 2345362: (b)(4) items manufactured and released on 17/06/2024.Expiration date: 28/05/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the reported cause was nickel sensitivity with no alleged device deficiency or contributing factor, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
GMK 3DMETAL TIBIAL TRAY SIZE 2R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22477460
Report Number3005180920-2025-00655
Device Sequence Number20943603
Product Code JWH
UDI-Device Identifier07630345710802
UDI-Public07630345710802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D02R
Device Lot Number2316458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient RaceBlack Or African American